J4 ›› 2010, Vol. 45 ›› Issue (8): 62-65.
• Articles •
CAI Jing-jing1, LIU Gui-long2
By constructing a special cone, the existence and nonexistence of positive solutions for singular third order two-point boundary value problem in Banach space are studied, and an example is given to illustrate the main results.
Banach space; positive solution; singularity; fixed-point theorem
CAI Jing-jing1, LIU Gui-long2. Positive solutions for singular third order two-point boundary value problem in abstract space[J].J4, 2010, 45(8): 62-65.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks